# SDR DALA2018113006957

- Difficulty date: November 28, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 78,112 hours, 34,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20D ESCAPE PATH LIGHTING INOPERATIVE. DEFERRED TO MCO/PLAC 33-20-03A. 30NOV MCO FOUND ESCAPE PATH LIGHT OPERATIONAL BUT SHROUD DAMAGED. REMOVED AND REPLACED SHROUD. OPERATION CHECKS GOOD.
